# SDR 2007UALA04598

- Difficulty date: November 6, 2007
- Submitted: November 14, 2007
- Operation: Air carrier
- Aircraft: N426UA
- Make and model: Airbus A320-232
- Aircraft serial: 510
- Aircraft time: 44,394 hours, 16,009 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED *33-51-38 INT LOADS EMER R*.  FOUND LOOSE CONNECTOR.  RESECURED CONNECTOR ON BATTERY PACK AT RT OVERWING EXIT -OPS TEST OK.
